Previous |  Up |  Next

Article

Title: Summaries of articles published in this issue (English)
Language: English
Language: German
Language: French
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 20
Issue: 2
Year: 1970
Pages: (179c)-(179d)
.
Category: editorial
.
DOI: 10.21136/CMJ.1970.100958
.
Date available: 2008-06-09T13:46:17Z
Last updated: 2020-07-28
Stable URL: http://hdl.handle.net/10338.dmlcz/100958
.

Files

Files Size Format View
CzechMathJ_20-1970-2_1.pdf 366.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo